EconPapers    
Economics at your fingertips  
 

Weight functions and pathwise local central limit theorems

Lajos Horvath and Davar Khoshnevisan

Stochastic Processes and their Applications, 1995, vol. 59, issue 1, 105-123

Abstract: This paper is concerned with weak convergence together with convergence rates in weighted almost sure local central limit theorems for random walks. The main tools are stochastic calculus and strong approximations.

Keywords: Random; walks; Logarithmic; averages; Ornstein-Uhlenbeck; process; Local; times (search for similar items in EconPapers)
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(95)00021-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:59:y:1995:i:1:p:105-123

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-22
Handle: RePEc:eee:spapps:v:59:y:1995:i:1:p:105-123